# SDR VNAA2014071700014

- Difficulty date: July 17, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 25,194 hours, 25,225 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING CARGO DOOR CAUTION MESSAGE, FOLLOWED BY SERVICE DOOR CAUTION MESSAGE, FOLLOWED BY PASSENGER DOOR WARNING MESSAGE ON CLIMBOUT BELOW 1,000 FT AND GEAR RETRACTED.  CREW RAN QRH, RETURNED TO FIELD AND LANDED SAFELY. MESSAGES NEVER EXTINGUISHED AND AFTER LANDING, RECEIVED AN OVERBOARD COOL FAIL STATUS MESSAGE.  MAINTENANCE TROUBLESHOT, FOUND CARGO DOOR HARNESS SHORTED, R & R CARGO DOOR INDICATION HARNESS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
